Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 74, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 7:09 PM MDT for Baca County, Colorado. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2022, 7:09 PM MDT (01:09 UTC)
- Expired
- Jun 7, 2022, 8:45 PM MDT
- In force
- 96 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 202 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2623 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
794
WUUS55 KPUB 080109
SVRPUB
COC009-080245-
/O.NEW.KPUB.SV.W.0074.220608T0109Z-220608T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
709 PM MDT Tue Jun 7 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Baca County in southeastern Colorado...
* Until 845 PM MDT.
* At 709 PM MDT, severe thunderstorms were located along a line
extending from 14 miles west of Elkhart to 7 miles west of Campo,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10269 3702 10304 3744 10306 3746 10204
3700 10204
TIME...MOT...LOC 0109Z 330DEG 44KT 3708 10213 3711 10271
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG/Cohen5 follow-up statements
409
WWUS55 KPUB 080126
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
726 PM MDT Tue Jun 7 2022
COC009-080245-
/O.CON.KPUB.SV.W.0074.000000T0000Z-220608T0245Z/
Baca CO-
726 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 726 PM MDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Elkhart to 11 miles south of
Campo, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Walsh, Vilas, Campo and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3699 10269 3737 10268 3746 10204 3700 10204
TIME...MOT...LOC 0126Z 330DEG 44KT 3691 10201 3694 10259
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG/Cohen401
WWUS55 KPUB 080138
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
738 PM MDT Tue Jun 7 2022
COC009-080245-
/O.CON.KPUB.SV.W.0074.000000T0000Z-220608T0245Z/
Baca CO-
738 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 738 PM MDT, severe thunderstorms were located along a line
extending from Eva to near Boise City, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 10204 3700 10204 3699 10258 3728 10255
TIME...MOT...LOC 0138Z 330DEG 44KT 3679 10192 3682 10250
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG/Cohen587
WWUS55 KPUB 080202
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
802 PM MDT Tue Jun 7 2022
COC009-080245-
/O.CON.KPUB.SV.W.0074.000000T0000Z-220608T0245Z/
Baca CO-
802 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 801 PM MDT, severe thunderstorms were located along a line
extending from 7 miles south of Stonington to 14 miles north of
Keyes, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3736 10204 3700 10204 3699 10236 3729 10236
TIME...MOT...LOC 0201Z 265DEG 15KT 3718 10219 3702 10219
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen045
WWUS55 KPUB 080220
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
820 PM MDT Tue Jun 7 2022
COC009-080245-
/O.CON.KPUB.SV.W.0074.000000T0000Z-220608T0245Z/
Baca CO-
820 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 820 PM MDT, a severe thunderstorm was located 12 miles west of
Elkhart, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3699 10226 3717 10221 3722 10204 3700 10204
TIME...MOT...LOC 0220Z 289DEG 20KT 3706 10211
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen567
WWUS55 KPUB 080239
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
839 PM MDT Tue Jun 7 2022
COC009-080249-
/O.EXP.KPUB.SV.W.0074.000000T0000Z-220608T0245Z/
Baca CO-
839 PM MDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY WILL
EXPIRE AT 845 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3699 10226 3717 10221 3722 10204 3700 10204
TIME...MOT...LOC 0239Z 330DEG 44KT 3686 10197
$$
MG/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:14 PM MDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 7, 3:14 PM MDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Wednesday) Issued at 234 PM MDT Tue Jun 7 2022 Convection firing across the area at mid-afternoon, with severe storms/supercells already developing as surface CAPE is running 1500-2500 J/KG across the plains and 0-6km shear is around 50 kts. Current radar trends and various CAMs continue to suggest strongest storms along the Palmer Divide moving e-se and potentially brushing Kiowa County, while another cluster of stronger storms pushes eastward across Las Animas/Baca Counties. Activity looks to be more isolated elsewhere back along I-25, though potential for severe with any storm east of the mountains remains. Main storm risk will be large hail, as we've already had golfball to nearly tennis ball hail with a storm in El Paso County, though tornado potential over the plains will increase east of an Eads/Kim line toward 23z, as low level wind field strengthens and storms move toward the main instability axis. CAMSs then suggest activity congeals into a loosely organized line over the far eastern plains later this evening, which could increase the damaging wind risk before storms exit into KS/OK/TX by late evening. Overnight, cold front races south through the plains, with a period of gusty winds and perhaps a shower/sprinkle over the southeast mountain slopes and plains after midnight, as post frontal air-mass briefly saturates. On Wednesday, generally cooler/more stable air mass in place across the area in the wake of the cold front. with many models suggesting little if any deep convection developing. Suspect there will still be enough weak instability over the mountains for a few afternoon storms, with greatest chances over the srn Sangres where model CAPE is around 500 J/KG. Max temps will end up below seasonal averages over the plains, while mountains and valleys see little change as cooler air stays east. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 7 2022 1) Strong to severe storms possible on Thursday. 2) Drying and warming trend expected for southern Colorado going into this weekend. Wednesday Night and Thursday.. Despite cold frontal passage on Wednesday morning, overnight low temperatures look to stay fairly normal for Wednesday night with most areas falling into the 50s on the plains and 40s in the mountains. Strong westerlies and a building ridge aloft will send daytime highs soaring well into the nineties on our eastern plains and mid to upper 80s for higher terrain. Another quick moving disturbance in the flow aloft moves across central CO by Thursday afternoon, bringing with it some chances for more thunderstorm activity, some of which could be severe. Moisture advection will be aided by the presence of lower pressure over the Great Basin and higher pressure over the central plains. With this set up, orographics will be enough to initiate general convection on Thursday afternoon. Increased instability over the plains will lead to a potential to see some strong to severe development as storms move off the mountains and into the more favorable environment around peak heating. With classic "inverted v" forecast soundings and forecasted DCAPE values over 1800 J/Kg in the plains, the main threat for these storms looks to be strong and variable outflow winds. The wetting rain potential looks better further east, but we could see more virga than rain along the I-25 corridor. Friday through Sunday.. GEFS and EPS are in good agreement with ridging continuing to build in aloft from Friday through the weekend. A very weak frontal passage early on Friday will cool us down slightly and keep highs in the upper 80s on the plains, but we will likely maintain above average daytime highs throughout the weekend. Humidity values stay high enough to avoid fire weather headlines east of Interstate 25 all weekend, but we will likely hit Red Flag criteria on both Friday and Sunday afternoon in the San Luis Valley where humidity falls into the low teens as early as 11am. Monday and Tuesday.. Ensembles start to diverge with confidence in the upper pattern decreasing significantly as we head into next week. Both the GEFS and EPS hint at a transition to troughing and strong southwesterly flow to start out our work week, but timing and placement vary substantially. GEFS seems to be the most consistent from run to run, and would keep the overall system rather north of us. If this placement is to be believed, then Monday will likely be a fairly widespread fire weather day for us in south central and southeastern Colorado as any precipitation would be limited to our central mountains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 234 PM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra this evening should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. On Wednesday, tsra again possible over the mountains surrounding the Valley, but chance of a storm at the airport looks low. At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z- 06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. On Wednesday, any tsra will stay mainly over the higher terrain west of both terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Local storm report, Jun 7, 6:13 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FUNNEL CLOUD 3 NW MCCLAVE 38.16N 102.90W
06/07/2022 BENT CO PUBLIC
SPOTTER EL637 REPORTED SPOTTING 2 FUNNEL
CLOUDS IN THE TORNADO WARNED SUPERCELL WEST
OF MCCLAVE. HE ALSO STATED SEEING DUST KICK
UP UNDERNEATH THE SUPERCELL.
&&Local storm report, Jun 7, 6:29 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL HWY 50 AND CR 30 38.11N 102.84W
06/07/2022 E1.00 INCH BENT CO TRAINED SPOTTER
&&Local storm report, Jun 7, 6:42 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 9 S ARLINGTON 38.20N 103.33W
06/07/2022 UF1 BENT CO STORM CHASER
VIA SOCIAL MEDIA.
&&Local storm report, Jun 7, 6:45 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 9 S ARLINGTON 38.20N 103.33W
06/07/2022 E2.75 INCH BENT CO PUBLIC
&&Local storm report, Jun 7, 6:57 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TORNADO 8 S LAMAR 37.97N 102.62W
06/07/2022 PROWERS CO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED TORNADO
TOUCHDOWN.
&&Local storm report, Jun 7, 6:58 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO 8 S LAMAR 37.97N 102.62W
06/07/2022 PROWERS CO STORM CHASER
VIDEO OF TORNADO.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 50 min |
| Jun 7, 6:18 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 27 min |
| Jun 7, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 6:41 PM MDT | Tornado Warning | PUB | Bent | 49 min |
| Jun 7, 6:43 PM MDT | Tornado Warning | PUB | Prowers | 32 min |
| Jun 7, 7:07 PM MDT | Tornado Warning | PUB | Prowers | 68 min |
| Jun 7, 7:12 PM MDT | Tornado Warning | PUB | Bent | 33 min |
| Jun 7, 7:23 PM MDT | Tornado Warning | PUB | Prowers | 56 min |
| Jun 7, 7:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 7, 7:52 PM MDT | Special Weather Statement | PUB | Elbert | 23 min |
| Jun 7, 7:54 PM MDT | Tornado Warning | PUB | Baca | 66 min |
| Jun 7, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 8:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 7, 8:37 PM MDT | Tornado Warning | PUB | Baca, Prowers | 53 min |
| Jun 7, 9:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jun 7, 9:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 83 min |
| Jun 7, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 96 min |
| Jun 7, 10:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero, Prowers | 95 min |
| Jun 7, 10:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 7, 11:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 7, 11:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 86 min |
| Jun 7, 11:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jun 7, 11:59 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jun 8, 12:33 AM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jun 8, 12:38 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 52 min |
| Jun 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 63 min |
| Jun 8, 12:57 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 8, 1:16 AM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jun 8, 1:27 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 48 min |
| Jun 8, 1:39 AM MDT | Special Weather Statement | PUB | Bent | 66 min |
| Jun 8, 2:27 AM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 8, 3:06 AM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.